EconPapers    
Economics at your fingertips  
 

The Tsirelson Space Has a Unique Unconditional Basis up to Permutation for

F. Albiac and C. Leránoz

Abstract and Applied Analysis, 2009, vol. 2009, 1-6

Abstract:

We show that the -convexified Tsirelson space for and all its complemented subspaces with unconditional basis have unique unconditional basis up to permutation. The techniques involved in the proof are different from the methods that have been used in all the other uniqueness results in the nonlocally convex setting.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/780287.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/780287.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:780287

DOI: 10.1155/2009/780287

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:780287